# SDR 95ZZZX3095

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N980WM
- Make and model: Gulstm 695
- Aircraft serial: 95034
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: T1GM511C2HC
- Condition: Burned
- Location: Fan Air Cond
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO AIR CONDITIONING AND BURNING SMELL.  FAN/AIR COND. SELECTOR SWITCH AND POWER WIRES FOR EVAPORATOR FANS NR 1 AND NR 2 BURNED.  SUSPECT CAUSE DUE TO NR 1 EVAPORATOR FAN FAILURE LAST MONTH.  WIRES AND SWITCH WERE HEATED, STARTING CORROSION CREATING RESISTANCE, BURNED SWITCH AND THEN FAILED.  RECOMMEND INSPECTION OF THIS AREA AT EVAPORATOR FAN FAILURE.
